# SDR SIMA201114305

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 27,676 hours, 26,595 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Saturated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 4004 DURING TAXI THE CREW REPORTED THE EICAS DISPLAY SCREEN WENT OUT ASSOCIATED WITH A DISPLAY CIRCUIT BREAKER POPPING AND A SMELL OF AN ELECTRICAL ODOR.  WATER WAS LEAKING FROM THE CENTER WINDSHIELD POST.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  WATER HAD DRIPPED DOWN ON EICAS DISPLAY.  WHEN POWERED ON IT SHORTED OUT THE EICAS DISPLAY.  RETORQUED THE FIRST OFFICER’S WINDSHIELD AND SWAPPED THE DISPLAY OF THE FIRST OFFICER’S.  VERIFIED THE ELECTRICAL ODOR WAS COMING FROM THE MFD DISPLAY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
